MAUDE Adverse Event Report: OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER

OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98DS009
Medical Device Problem Codes Fluid/Blood Leak (1250); Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Physician opened occlutech delivery system iii.Prior to patient contact (during device preparation but before device positioning) during flushing of the sheath by the lateral way, physician and i noticed a leak through a hole in the tubing.The procedure was completed successfully using another device (98ds009 lot dp-19260).Device will be returned.
 
Event or Problem Description
The customer reported the type of procedure: patent foramen ovale (pfo) closure.There was a 5-minute delay in the procedure.No pictures or video but if you flush the lateral way of the sheath you will see easily the leak through the tubing.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, b5, d9, g3, g6, h2, h3, h6 & h11.B5: additional information provided by customer.H2: added device coding for unable to flush based on device analysis results.One 9f occlutech guiding sheath was returned from the customer under rma#: (b)(4) with the dilator and no loader.There were no other accessories.No visible blood was found on or inside the sheath or dilator.According to the event description summary, prior to patient contact (during device preparation but before device positioning) during flushing of the sheath by the lateral way, physician and i noticed a leak through a hole in the tubing.During the decontamination process, it was found that the sheath was difficult to flush when tested with a syringe.The syringe was connected to the stopcock and when the plunger was pushed, pressure was felt, but water exited out of the sideport tubing in a very thin stream under the hub stem.The hub caps were removed from the hub, and it was found that the hemostatic valve was glued to the hub and glue was located inside the hole of the hub stem.Per mfg procedure (adelante magnum and destino magnum sheath assembly) sample size 100% attach a 10cc syringe, with plunger completely pulled out to one of the two remaining outlets on the stopcock.Make sure this outlet is completely open.Hold the stopcock and not the tube when performing this step.Push and pull the plunger completely in and out of the syringe one time to confirm air flow through the stopcock and sideport tube.If there is any obstruction or blockage in the sideport, it will be felt as difficulty to operate the plunger of the syringe.Even a partial obstruction will be felt by the operator as difficulty to push in and pull out the plunger.Repeat steps a and b with second outlet of the stopcock valve 'open'.This will turn the first outlet 'off'.Complete 100% leak test according to procedure.Per qa procedure (breezeway ii guiding sheath shaft assembly) sampling plan: inspect per ansi z 1.4, gen level 1, normal, and aql 0.40 same as mfg procedure above at an aql level.Per ifu: aspiration and flushing of the sheath should be performed frequently to help minimize the potential for air embolism.When injecting or aspirating through the sheath, only use the side port with the three-way stopcock.Prior to infusion, remove all air using the side port.Returned device analysis revealed the sheath leaked from the sideport tubing in a very thin stream under the hub stem.Since the leak occurred underneath the hub stem where they're glued together, it wasn't possible to see if there was a hole in the tubing or if the junction between the two were lacking glue coverage.However, glue was found inside the hub of the sheath at the junction where the sideport tubing is attached.This partially occluded the sheath and made it difficult to flush and/or aspirate.There was excess glue applied during the sideport assembly process.It is unknown if the sideport tubing was compromised due to the excess glue application and the root cause of the leak cannot be determined.In conclusion, the review of the dhr did not identify any manufacturing anomalies of either type and passed all final testing prior to shipment.The failure of occlusion of the returned product was confirmed by our investigation.Capa: 05963 was opened to investigate the root cause and implement corrective action to prevent recurrence of this issue.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
OCCLUTECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 24683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key22201894
Report Number1035166-2025-00036
Device Sequence Number20744163
Product Code DYB
UDI-Device Identifier00885672010270
UDI-Public00885672010270
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model Number98DS009
Device Catalogue Number98DS009
Device Lot NumberDP-19890
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown